Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
5/40, DOI: 10.7862/rf.2017.5

Measures of Noncompactness in a Banach Algebra and Their Applications

S. Dudek

DOI: 10.7862/rf.2017.5

Abstract

In this paper we study the existence of solutions of a nonlinear quadratic integral equation of fractional order. This equation is considered in the Banach space of real functions defined, continuous and bounded on the real half axis. Additionally, using the technique of measures of noncompactness we obtain some characterization of considered integral equation.We prove also an example illustrating the applicability of our approach.

Full text (pdf)

References

[1] J. Appell, J. Banaś and N. Merentes, Measures of noncompactnes in the study of asymptotically stable and ultimately nondecreasing solutions of integral equations, Zeit. Anal. Anwend. 29 (2010) 251-273.

[2] J. Appell, P.P. Zabrejko, Nonlinear Superposition Operators, Cambridge Univ. Press, Cambridge 1990.

[3] I.K. Argyros, Quadratic equations and applications to Chandrasekhar's and related equations, Bull. Austral. Math. Soc. 32 (1985) 275-282.

[4] J. Banaś, S. Dudek, The technique of measures of noncompactness in Banach algebras and its applications to integral equations, Abstr. Appl. Anal., Volume 2013 (2013), Article ID 537897, 15 pages.

[5] J. Banaś, K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes Pure and Appl. Math. 60, Marcel Dekker, New York 1980.

[6] J. Banaś, M. Lecko, Fixed points of the product of operators in Banach algebra, Panamer. Math. J. 12 (2002) 101-109.

[7] J. Banaś, L. Olszowy, On a class of measures of noncompactnes in Banach algebras and their application to nonlinear integral equations, Zeit. Anal. Anwend. 28 (2009) 475-498.

[8] J. Banaś, D. O'Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order, J. Math. Anal. Appl. 345 (2008) 573-582.

[9] J. Banaś, B. Rzepka, On existence and asymptotic stability of solutions of a nonlinear integral equation, J. Math. Anal. Appl. 284 (2003) 165-173.

[10] J. Banaś, B. Rzepka, Monotonic solutions of a quadratic integral equation of fractional order, J. Math. Anal. Appl. 322 (2007) 1371-1379.

[11] J. Banaś, K. Sadarangani, Solutions of some functional-integral equations in Banach algebra, Math. Comput. Modelling 38 (2003) 245-250.

[12] A. Ben Amar, S. Chouayekh and A. Jeribi, New fixed point theorems in Banach algebras under weak topology features and applications to nonlinear integral equations, J. Func. Anal. 259 (2010) 2215-2237.

[13] B. Cahlon, M. Eskin, Existence theorems for an integral equation of the Chandrasekhar H-equation with perturbation, J. Math. Anal. Appl. 83 (1981) 159-171.

[14] S. Chandrasekhar, Radiative Transfer, Oxford Univ. Press, London 1950.

[15] C. Corduneanu, Integral Equations and Applications, Cambridge Univ. Press, Cambridge 1991.

[16] M. Darwish, On quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (2005) 112-119.

[17] K. Deimling, Nonlinear Functional Analysis, Springer Verlag, Berlin 1985.

[18] B.C. Dhage, On α-condensing mappings in Banach algebras, The Math. Student 63 (1994) 146-152.

[19] B.C. Dhage, On a fixed point theorem in Banach algebras with applications, Appl. Math. Letters 18 (2005) 273-280.

[20] G. Gripenberg, On some epidemic models, Q. Appl. Math. 39 (1981) 317-327.

[21] S. Hu, M. Kharani and W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Analysis 34 (1989) 261-266.

About this Article

TITLE:
Measures of Noncompactness in a Banach Algebra and Their Applications

AUTHORS:
S. Dudek

AUTHORS AFFILIATIONS:
Department of Nonlinear Analysis, Rzeszów University of Technology, Rzeszów, Poland

JOURNAL:
Journal of Mathematics and Applications
5/40

KEY WORDS AND PHRASES:
Banach algebra; Measure of noncompactness; Integral equation of fractional order; Fixed point theorem; Asymptotic stability; Ultimate monotonicity

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/54

DOI:
10.7862/rf.2017.5

URL:
http://dx.doi.org/10.7862/rf.2017.5

RECEIVED:
2016-12-12

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: